Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've read about back soreness as being a common side effect for Accutane but I'm a little worried right now.

Long story short, I broke my L5 vertebrae (lower back) about 2 years ago and it never fully healed with bone, my back specialist concluded it was some tissue or something but I was given the OK for anything I want to do since I was pain free.

Only recently my back has started to hurt a lot in certain positions (until the muscle relaxes after a few seconds). I'm 1 month 11 days into treatment (postive experience so far!) except this pain which I think is linked to taking Accutane. And yes I'll mention this to my derm next time I see him.

I would like to know if anyone else who has broken a bone in the past taking Accutane has ever experience pain in that area during treatment? Also people who have had back pain during treatment, does it persist after?

Any opinions or inputs would be much obliged.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×